# SDR 2023F00112

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: General aviation
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 3,809 hours, 2,523 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 74112135
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 3,809 hours, 2,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG- ACTUATOR FITTING REPLEACEMENT REF (SR-680A-ATA53-33739)
